Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Universal polynomials for tautological integrals on Hilbert schemes

Jørgen Vold Rennemo

Geometry & Topology 21 (2017) 253–314
Bibliography
1 P Aluffi, Euler characteristics of general linear sections and polynomial Chern classes, Rend. Circ. Mat. Palermo 62 (2013) 3 MR3031565
2 S Boissière, M A Nieper-Wisskirchen, Generating series in the cohomology of Hilbert schemes of points on surfaces, LMS J. Comput. Math. 10 (2007) 254 MR2320831
3 S Cappell, L Maxim, T Ohmoto, J Schürmann, S Yokura, Characteristic classes of Hilbert schemes of points via symmetric products, Geom. Topol. 17 (2013) 1165 MR3070522
4 J Cheah, Cellular decompositions for nested Hilbert schemes of points, Pacific J. Math. 183 (1998) 39 MR1616606
5 A Douady, Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966) 1 MR0203082
6 G Ellingsrud, L Göttsche, M Lehn, On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom. 10 (2001) 81 MR1795551
7 J Fogarty, Algebraic families on an algebraic surface, Amer. J. Math 90 (1968) 511 MR0237496
8 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
9 G González-Sprinberg, L’obstruction locale d’Euler et le théorème de MacPherson, from: "Caractéristique d’Euler-Poincaré" (editor J L Verdier), Astérisque 83, Soc. Math. France (1981) 7 MR629121
10 L Göttsche, A conjectural generating function for numbers of curves on surfaces, Comm. Math. Phys. 196 (1998) 523 MR1645204
11 G M Greuel, C Lossen, E Shustin, Introduction to singularities and deformations, Springer (2007) MR2290112
12 I Grojnowski, Instantons and affine algebras, I : The Hilbert scheme and vertex operators, preprint (1995) arXiv:alg-geom/9506020
13 A Grothendieck, Techniques de construction et théorèmes d’existence en géométrie algébrique, IV : Les schémas de Hilbert, from: "Séminaire Bourbaki 1960∕1961 (Exposé 221)", W A Benjamin (1966) MR1611822
14 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
15 Y Hinohara, K Takahashi, H Terakawa, On tensor products of k–very ample line bundles, Proc. Amer. Math. Soc. 133 (2005) 687 MR2113916
16 M È Kazaryan, Multisingularities, cobordisms, and enumerative geometry, Uspekhi Mat. Nauk 58 (2003) 29 MR2042262
17 S L Kleiman, The transversality of a general translate, Compositio Math. 28 (1974) 287 MR0360616
18 S Kleiman, R Piene, Enumerating singular curves on surfaces, from: "Algebraic geometry : Hirzebruch 70" (editors P Pragacz, M Szurek, J Wiśniewski), Contemp. Math. 241, Amer. Math. Soc. (1999) 209 MR1718146
19 S Kleiman, R Piene, Enriques diagrams, arbitrarily near points, and Hilbert schemes, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl. 22 (2011) 411 MR2904993
20 J Kollár, Rational curves on algebraic varieties, 32, Springer (1996) MR1440180
21 M Kool, V Shende, R P Thomas, A short proof of the Göttsche conjecture, Geom. Topol. 15 (2011) 397 MR2776848
22 M Lehn, Chern classes of tautological sheaves on Hilbert schemes of points on surfaces, Invent. Math. 136 (1999) 157 MR1681097
23 J Li, Zero dimensional Donaldson–Thomas invariants of threefolds, Geom. Topol. 10 (2006) 2117 MR2284053
24 J Li, Y j Tzeng, Universal polynomials for singular curves on surfaces, Compos. Math. 150 (2014) 1169 MR3230849
25 A K Liu, Family blowup formula, admissible graphs and the enumeration of singular curves, I, J. Differential Geom. 56 (2000) 381 MR1868322
26 R D MacPherson, Chern classes for singular algebraic varieties, Ann. of Math. 100 (1974) 423 MR0361141
27 J I Magnússon, A global morphism from the Douady space to the cycle space, Math. Scand. 101 (2007) 19 MR2353239
28 D Maulik, Stable pairs and the HOMFLY polynomial, preprint (2012) arXiv:1210.6323
29 H Nakajima, Heisenberg algebra and Hilbert schemes of points on projective surfaces, Ann. of Math. 145 (1997) 379 MR1441880
30 M A Nieper-Wisskirchen, Characteristic classes of the Hilbert schemes of points on non-compact simply-connected surfaces, JP J. Geom. Topol. 8 (2008) 7 MR2444822
31 A Oblomkov, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link, Duke Math. J. 161 (2012) 1277 MR2922375
32 R Pandharipande, R P Thomas, Stable pairs and BPS invariants, J. Amer. Math. Soc. 23 (2010) 267 MR2552254
33 A Parusiński, P Pragacz, Chern–Schwartz–MacPherson classes and the Euler characteristic of degeneracy loci and special divisors, J. Amer. Math. Soc. 8 (1995) 793 MR1311826
34 R P Stanley, Enumerative combinatorics, 1, 49, Cambridge University Press (2012) MR2868112
35 Y J Tzeng, A proof of the Göttsche–Yau–Zaslow formula, J. Differential Geom. 90 (2012) 439 MR2916043
36 T Yasuda, Flag higher Nash blowups, Comm. Algebra 37 (2009) 1001 MR2503191